Duke Mathematical Journal

Generating functions for the number of curves on abelian surfaces

Jim Bryan and Naichung Conan Leung

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 99, Number 2 (1999), 311-328.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077227774

Mathematical Reviews number (MathSciNet)
MR1708022

Zentralblatt MATH identifier
0976.14033

Digital Object Identifier
doi:10.1215/S0012-7094-99-09911-8

Subjects
Primary: 14N10: Enumerative problems (combinatorial problems)
Secondary: 11F23: Relations with algebraic geometry and topology 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}

Citation

Bryan, Jim; Leung, Naichung Conan. Generating functions for the number of curves on abelian surfaces. Duke Math. J. 99 (1999), no. 2, 311--328. doi:10.1215/S0012-7094-99-09911-8. http://projecteuclid.org/euclid.dmj/1077227774.


Export citation

References

  • [1] Arnaud Beauville, Counting rational curves on $K3$ surfaces, Duke Math. J. 97 (1999), no. 1, 99–108.
  • [2] J. Bryan and N. C. Leung, The enumerative geometry of $K3$ surfaces and modular forms, preprint, http://xxx.lanl.gov/abs/alg-geom/9711031.
  • [3] O. Debarre, On the Euler characteristic of generalized Kummer varieties, preprint, http://xxx.lanl.gov/abs/alg-geom/9711035.
  • [4] S. K. Donaldson, Yang-Mills invariants of four-manifolds, Geometry of low-dimensional manifolds, 1 (Durham, 1989) eds. S. K. Donaldson and C. B. Thomas, London Math. Soc. Lecture Note Ser., vol. 150, Cambridge Univ. Press, Cambridge, 1990, Gauge Theory and Algebraic Surfaces, pp. 5–40.
  • [5] Lothar Göttsche, A conjectural generating function for numbers of curves on surfaces, Comm. Math. Phys. 196 (1998), no. 3, 523–533.
  • [6] Herbert Lange and Christina Birkenhake, Complex abelian varieties, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 302, Springer-Verlag, Berlin, 1992.
  • [7] Jun Li and Gang Tian, Virtual moduli cycles and Gromov-Witten invariants of general symplectic manifolds, Topics in symplectic $4$-manifolds (Irvine, CA, 1996), First Int. Press Lect. Ser., I, Internat. Press, Cambridge, MA, 1998, pp. 47–83.
  • [8] Jun Li and Gang Tian, Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998), no. 1, 119–174.
  • [9] J. Li and G. Tian, Comparison of the algebraic and the symplectic Gromov-Witten invariants, preprint, http://xxx.lanl.gov/abs/alg-geom/9712035.
  • [10] Shing Tung Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl. Math. 31 (1978), no. 3, 339–411.
  • [11] Shing-Tung Yau and Eric Zaslow, BPS states, string duality, and nodal curves on $K3$, Nuclear Phys. B 471 (1996), no. 3, 503–512.